Show simple item record

dc.contributor.authorLi, Jintang
dc.contributor.author李锦堂
dc.date.accessioned2013-03-27T07:43:28Z
dc.date.available2013-03-27T07:43:28Z
dc.date.issued2012-06
dc.identifier.citationCOMMUNICATIONS IN CONTEMPORARY MATHEMATICS,2012,14(3)zh_CN
dc.identifier.issn0219-1997
dc.identifier.urihttp://dx.doi.org/10.1142/S0219199712500150
dc.identifier.uriWOS:000304887700001
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/15382
dc.description.abstractUsing the properties of Cartan tensor, we rewrite the second variation formula for harmonic maps between Finsler manifolds, and we prove that there is no non-degenerate stable harmonic map from a compact SSU manifold to any Finsler manifold, which is obtained by Howard and Wei for the Riemannian case. We also include a proof of a theorem of Shen-Wei which states that there is no non-degenerate stable harmonic map from a compact Finsler manifold to any SSU manifold, by the same second variational formula (see Eq. (2.1) in [Y. B. Shen and S. W. Wei, The stability of harmonic maps on Finster manifolds, Houston J. Math. 34 (2008) 1049-1056]) and the same method [S. W. Wei, An extrinsic average variational method, in Recent Developments in Geometry, Contemporary Mathematics, Vol. 101 (American Mathematical Society, Providence, RI, 1989), pp. 55-78].zh_CN
dc.description.sponsorshipNNSF of China [10971170]zh_CN
dc.language.isoenzh_CN
dc.publisherWORLD SCIENTIFIC PUBL CO PTE LTDzh_CN
dc.subjectHarmonic mapszh_CN
dc.subjectFinsler manifoldszh_CN
dc.subjectSSU manifoldszh_CN
dc.titleSTABLE HARMONIC MAPS BETWEEN FINSLER MANIFOLDS AND SSU MANIFOLDSzh_CN
dc.typeArticlezh_CN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record